# SDR FDEA201203130921

- Difficulty date: March 13, 2012
- Submitted: March 13, 2012
- Operation: Air carrier
- Aircraft: N659FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 757
- Aircraft time: 24,882 hours, 13,165 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5381310820000
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SEAT TRACK AT FRAME 38.2 HAS .5" AREA OF BROKEN SCALLOPS.  REMOVED DAMAGED SEAT TRACK IAW FSRM 51-72-10 .  INSTALLED NEW SEAT TRACK IAW FSRM 51-72-10 . TOP COATED FASTENERS IAW SRM 51-75-10.
